# SDR 9506502707

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED SMOKE FROM FIRST CLASS OVEN 2-7B.  PULLED CIRCUIT BREAKERS AND SMOKE DISSIPATED.  NO FLAMES WERE NOTICED.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED DEBRIS AND GREASE FROM OVEN.  OPERATIONAL CHECK NORMAL.
